Top answers from doctors based on your search:
Disclaimer

how to reverse effects of caffeine

A 22-year-old member asked:
Dr. Keegan Duchicela
14 years experience Family Medicine
Stimulant: Caffeine's effects often depend on the individual. For some people, it can provide energy, focus, and alertness. In others, and especially at higher ... Read More
17
17 thanks
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
Many: It is a stimulant, chemically similar to amphetamine but much less potent. It can cause anxiety, tremor, insomnia and irritability, and in some very s ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Caffeine: Refer to diagram.
6
6 thanks
Dr. Heidi Fowler
25 years experience Psychiatry
Caffeine: Caffeine possible side effects: nervousness, insomnia, restlessness, irritability feeling hyper, ringing in ears, rapid or irregular heart rate, nause ... Read More
A 41-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Yes: Too much caffeine can cause the development of caffeinism: tachycardia with palpitations, diaphoresis, anxiety, insomnia.
A 41-year-old member asked:
Dr. Robin Dretler
43 years experience Infectious Disease
Alcohol poisoning: Caffeine causes one to stay more awake while drinking which raises the risk of drinking excessively. Usually intoxication makes one sleepy, but caffei ... Read More
2
2 thanks
A 32-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Caffeine: Caffeine is a stimulant, it can make you jittery, sleeplessness, heart rate can go up, make you go to the bathroom more. Etc.
4
4 thanks
A 40-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Caffeine: Caffeine in moderation is ok. And if you want to take less, it is even better.
A 39-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Caffeine: Side effects could be: Too much caffeine is not good for you. Why not start with just one coffee drink a day and see how things go well. If no problem ... Read More
A 36-year-old member asked:
Dr. Randy Sussmane Stubbs
35 years experience Sleep Medicine
Caffeine: Caffeine is a mild stimulant - consider coffee, it is related to theobromine found in chocolate. Caffeine is also a mild diuretic and in the right ci ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Peter Scivoletti
47 years experience Internal Medicine
WHY/: Ill effects are:feeling tremulous, palpitations, increased urination. Tachycardia can become abnormal such as atrial fibrillation in the past it has b ... Read More
9
9 thanks
A 41-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Everyone's different: The side effects from excess caffeine consumption will vary from person-to-person. Some will complain of palpitations while others will complain of tr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month